Deformations of lie subgroups and the variation of isotropy subgroups

R. W. Richardson Jr. University of Warwick Coventry, England

TBD mathscidoc:1701.331426

Acta Mathematica, 129, (1), 35-73, 1971.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 112 downloads ] [ 0 comments ] [ Cited by 38 ]
@inproceedings{r.1971deformations,
  title={Deformations of lie subgroups and the variation of isotropy subgroups},
  author={R. W. Richardson Jr.},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225426706135},
  booktitle={Acta Mathematica},
  volume={129},
  number={1},
  pages={35-73},
  year={1971},
}
R. W. Richardson Jr.. Deformations of lie subgroups and the variation of isotropy subgroups. 1971. Vol. 129. In Acta Mathematica. pp.35-73. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225426706135.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved